RATIONAL EXPECTATIONS AND PRO SPORTS LEAGUES
Article first published online: 6 JUN 2007
Scottish Journal of Political Economy
Volume 54, Issue 3, pages 374–387, July 2007
How to Cite
Fort, R. and Quirk, J. (2007), RATIONAL EXPECTATIONS AND PRO SPORTS LEAGUES. Scottish Journal of Political Economy, 54: 374–387. doi: 10.1111/j.1467-9485.2007.00420.x
- Issue published online: 6 JUN 2007
- Article first published online: 6 JUN 2007
- Date of receipt of final manuscript: 10 March 2007
Options for accessing this content:
- If you would like institutional access to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!